# SDR ASOA201100023

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT RBL 9 FS 621 TO FS 574 IS CORRODED.   BLENDED CORROSION OF FLOORBEAM CAP IAW REO 601R-53-00-005.  FOUND TO BE OUT OF LIMITS.  REMOVED FLOORBEAM CAP IAW SRM 51-42-06.  LOCATED AND DRILLED NEW FLOORBEAM CAP IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE FLOORBEAM CAP IAW REO 601R-53-61-3941 AND SRM 51-41-02.
